# SDR ASMF200611002

- Difficulty date: November 2, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 47,231 hours, 27,830 cycles
- Engine: Pwa JT8D219
- Engine time: 42,694 hours, 29,767 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 3330
- Condition: Failed
- Location: Lt Side
- Part time: 49,083 hours, 28,198 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED DUE TO HIGH TEMPERATURE IN THE LT CSD AND APU DID NOT START AT 34,000 FEET. DURING OVERNIGHT CHECK, LT CSD AND HEAT EXCHANGER WERE REPLACED IAW MM 24-10-01 AND 24-10-03, AS WELL AS TRIM AND TEST WERE PERFORMED TO THE APU IAW MM 49-00-00, ALL CORRECT.
